Announcement

Collapse
No announcement yet.

Starting IPL 24 March 2017

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Starting IPL 24 March 2017

    Can't wait. I will update as a I go. I suffer from severe facial tightness, sensitivity and burning. Currently taking high dosage of Purbac antibiotics and may end up on isotretinoin after three treatments.


    Sent from my iPhone using Tapatalk

  • #2
    Anybody following this I have ceased IPL and have gone onto isotretinoin (Accutane). I have done this as I needed a very strong medication to stop the inflammation as the pain I have been in since August last year has been unbearable. I may go back to IPL once I have completed the isotretinoin course.


    Sent from my iPhone using Tapatalk

    Comment


    • #3
      Hi Lorne

      Hi Lorne thanks for the feedback.
      Hope you'll be fine on isotretinoin. Wish you good results

      Comment


      • #4
        Thanks Des. Working well on iso at 40mg a day. I think this dose is a little too high and I know the Derm wants to go on the full dose of 80. No ways!


        Sent from my iPhone using Tapatalk

        Comment

        Working...
        X